# SDR USAA2011102400025

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1038
- Condition: Leaking
- Location: R1 Door
- Part time: 35,996 hours, 19,241 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE LEAKING.  REMOVED AND REPLACED R1 DOOR ASSIST BOTTLE IAW 52-11-14-0401.  OPS CHECKED GOOD.
